Apr 8, 2005
my friend takes viramune and combivir, he also takes effexor 75mg 3 times a day for depression, he takes amphetamine 30mg 3 times a day for ADD then at nite he takes clonazepam 2 mg to help him sleep. He has a hard time going to sleep, and when does sleep it is for 12 to 15 hours at a time. what is the problem, could it be the meds.
| Response from Dr. Henry
Sleep disorders are common in the general population without HIV. Stress, overuse of caffeine and other stimulants, underlying psychiatric disease, Sustiva, amphetamines (that drug can have major effect on sleep) all can have a major impact on sleep patterns in different individuals. Your friend's HIV specialist, psychiatrist, and perhaps a sleep disorder specialist may need to advise how to approach the sleep distrurbance. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Should I Do If I Had Unprotected Sex With Someone Who Has Hep C?
- Is Blood The Most Common Source Of Hbv And Hiv In The Workplace?
- Can Herpes Or Hiv Be Transmitted By Saliva?
- Can You Be Exposed To Hiv And Not Get It?
- Partner Hiv Positive But I'm Negative And Pregnant
- What Is The Risk Of Being Exposed To Hiv Through Pre Ejaculation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.